Showing 1 - 20 of 29 (0.18 seconds)
Search alternatives:
mathematics » mathematical
Export 0 items to:        




Author(s): Li, BQ
Source: American journal of mathematics, v. 119, (4), 1997, AUG, p. 841-858
Article, 1997




Author(s): Garland, H. ; Zhu, Y. View this author's profile
Source: American journal of mathematics, v. 133, (6), 2011, p. 1663-1712
Article, 2011


Author(s): Li, Jian-Shu View this author's profile ; Schwermer, Joachim
Source: American journal of mathematics, v. 131, (5), 2009, OCT, p. 1431-1464
Article, 2009